Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Residuated frames with applications to decidability

Authors: Nikolaos Galatos and Peter Jipsen
Journal: Trans. Amer. Math. Soc. 365 (2013), 1219-1249
MSC (2010): Primary 06F05; Secondary 08B15, 03B47, 03G10, 03F05
Published electronically: October 31, 2012
MathSciNet review: 3003263
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Residuated frames provide relational semantics for substructural logics and are a natural generalization of Kripke frames in intuitionistic and modal logic, and of phase spaces in linear logic. We explore the connection between Gentzen systems and residuated frames and illustrate how frames provide a uniform treatment for semantic proofs of cut-elimination, the finite model property and the finite embeddability property, which imply the decidability of the equational/universal theories of the associated residuated lattice-ordered groupoids. In particular these techniques allow us to prove that the variety of involutive FL-algebras and several related varieties have the finite model property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 06F05, 08B15, 03B47, 03G10, 03F05

Retrieve articles in all journals with MSC (2010): 06F05, 08B15, 03B47, 03G10, 03F05

Additional Information

Nikolaos Galatos
Affiliation: Department of Mathematics, University of Denver, 2360 S. Gaylord Street, Denver, Colorado 80208

Peter Jipsen
Affiliation: Mathematics and CS, Faculty of Mathematics, School of Computer Science, Chapman University, One University Drive, Orange, California 92866

Keywords: Substructural logic, Gentzen system, residuated lattice, residuated frame, cut elimination, decidability, finite model property, finite embeddability property
Received by editor(s): August 29, 2008
Received by editor(s) in revised form: February 22, 2011
Published electronically: October 31, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia